# SDR SWAA2023071979080

- Difficulty date: July 15, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 49,397 hours, 29,879 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H 663.75 LOWER BULKHEAD CRACKED. CRACKS STARTS APPROXIMATELY LBL 54.21 AND TRAVELS TO LBL 40.00. CRACK MEASURES AT 15 1/2 INCHES BEFORE IT GOES BEHIND THE HYDRAULIC MODULE BRACKET. ONCE CRACK GOES BEHIND HYDRAULIC MODULE BRACKET IT CAN NO LONGER BE MEASURED DUE TO THE FACT THAT IT IS HIDDEN. ALLOWABLE DAMAGE IS NO MORE THAN 16 INCHES PER SRM 57-10-10-1A-2. FIRST 7 INCHES OF CRACK IS ALL THE WAY THROUGH FIBERGLASS MATERIAL.<[01] CW;[02] CW;[03] REMOVED HYDRAULIC SYSTEM A AND B PRESSURE MODULE PER AMM 29-11-71.;[04] REMOVED A AND B PRESSURE MODULE MOUNTING BRACKET PER AMM 29-11-71. REMOVED NGS RAM AIR VALVE EXHAUST DUCT AND PANEL AMM 47-32-05.;[05] UPON REMOVAL OF PRESSURE MODULE MOUNTING BRACKET FOUND THAT CRACK EXTENDS AN ADDITIONAL 3.0 INCHES.;[06] REINSTALLED LH WHEEL WELL PRESSURE MODUEL MOUNTING BRACKET REF 737 SRM 51-40-02;[07] INSTALLED A SYS HYDRAULIC PRESSURE MODULE IAW AMM 29-11-71;[08] INSTALLED NGS RAM AIR VALVE EXHAUST DUCT AND PANEL IAW AMM 47-32-05.;[09] INSTALLED A SYS HYDRAULIC PRESSURE MODULE IAW AMM 29-11-71. ENG SIDE PRESSURE MODULE REQUIRES LEAK CHECK.;[10] A SYS HYDRAULIC PRESSURE MODULE LEAK CHECK COMPLIED WITH ON TTG8Q00M8SV4;[11] REPAIRED LH 663.75 LOWER BULKHEAD CRACK PER EA 23-157-02209 REF WO# TTG8Q00M8KD2
